Please use this identifier to cite or link to this item:
Title: On the configuration of Herman rings of meromorphic functions
Author: Peter, Jörn
Fagella Rabionet, Núria
Keywords: Funcions de variables complexes
Teoria ergòdica
Functions of complex variables
Ergodic theory
Issue Date: 15-Oct-2012
Publisher: Elsevier
Abstract: We prove some results concerning the possible configuration s of Herman rings for transcendental meromorphic functions. We show that one pole is enough to obtain cycles of Herman rings of arbitrary period a nd give a sufficient condition for a configuration to be realizable.
Note: Versió postprint del document publicat a:
It is part of: Journal of Mathematical Analysis and Applications, 2012, vol. 394, num. 2, p. 458-467
Related resource:
ISSN: 0022-247X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
617591.pdf842.61 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.